Advances In Mathematical Economics Volume 20 by Shigeo KusuokaAdvances In Mathematical Economics Volume 20 by Shigeo Kusuoka

Advances In Mathematical Economics Volume 20

byShigeo KusuokaEditorToru Maruyama

Hardcover | June 16, 2016

Pricing and Purchase Info

$151.95

Earn 760 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

about

The series is designed to bring together those mathematicians who are seriously interested in getting new challenging stimuli from economic theories with those economists who are seeking effective mathematical tools for their research. A lot of economic problems can be formulated as constrained optimizations and equilibration of their solutions. Various mathematical theories have been supplying economists with indispensable machineries for these problems arising in economic theory. Conversely, mathematicians have been stimulated by various mathematical difficulties raised by economic theories.
Title:Advances In Mathematical Economics Volume 20Format:HardcoverDimensions:189 pages, 23.5 × 15.5 × 0.25 inPublished:June 16, 2016Publisher:Springer-Verlag/Sci-Tech/TradeLanguage:English

The following ISBNs are associated with this title:

ISBN - 10:9811004757

ISBN - 13:9789811004759

Reviews

Table of Contents

Local risk-minimization for Barndorff-Nielsen and Shephard modelswith volatility risk premium._ On a fractional differential inclusion in Banach space under weak compactness condition._ On First-Order Partial Differential Equations: Theory and Application._ Real Radicals and Finite Convergence of Polynominal Optimization Problems._ On Sufficiently-Diffused Information in Bayesian Games: A Dialectical Formalization._ On Differentiated and Indivisible Commodities: An Expository Re-Framing of Mas-Colell's 1975 Model._ Survey of the theory of extremal problems._ Fourier Analysis of Periodic Weakly Stationary Processes : A Note on Slutsky's Observation._ Applied results of a fixed point theorem in partially ordered sets to fractional order boundary value problems.